# SDR CALA2024110502797

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 69,129 hours, 31,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280003014
- Condition: Damaged
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HAS PREVIOUS REPAIR ERRODED ON BOTTOM SURFACE ON BOT TOM SURFACE 99.5" OB OF RIB 2 5.25" FWD OF TRAILING EDGE. GEN BY V079881 ON HAECO LCQ NR 9296435 / 36435 REMOVED AND REPLACED PREVIOUS REPAIR ON L/H ELEVATOR BOTTOM SURF ACE 99.5"IN O/B OF RIB 2 5.25" FWD OF TRAILING EDGE.
